# SDR H2U2004F00000

- Difficulty date: May 13, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N103HS
- Make and model: Maule MXT-7-160
- Aircraft serial: 17007C
- Engine: Lyc O320*
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: AN365720
- Condition: Broken
- Location: Lt Ib Mlg
- Part time: 2,146 hours
- Component: Lt Mlg, Maule
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IB MLG BOLT AND NUT THAT ATTACHES IB MLG TO AIRCRAFT FRAME CAME LOOSE AND FELL OUT.  NUT IS LOCKNUT (PN AN365-720)  (BOLT PN AN7-23A).  WHEN BOLT CAME OUT IB MLG BROKE BOTTOM SKIN AND MLG PLASTIC FARRING.  LOWER SKIN PANEL $80 , FARRING $70 NO OTHER DAMAGE OCCURED.  NEW IMPROVED ATTACH HARDWARE HAS BEEN ORDERED FROM MFG FOR ALL OUR AIRCRAFT.  (SW11200406346)
